# SDR R61A201802170196

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 11,901 hours, 8,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE RELEASED FROM GIRL BAR BELL CRANK ASSY AND PARTIALLY DEPLOYED.  R & R SLIDE ASSY ON L1 DOOR IAW AMM 25-65-01.
